# SDR HERA9521

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80346
- Make and model: Beech 1900C
- Aircraft serial: UC94
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: R100381001
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1125 - ON LANDING GEAR EXTENSION COULD NOT GET A SAFE NOSE GEAR INDICATION, (GREEN LIGHT).  AIRCRAFT LANDED ANC WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWNLOCK SWITCH AND AFTER NUMEROUS TESTS RETURNED THE AIRCRAFT TO SERVICE.  (M)
